# SDR AALA981164

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49340
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 313-332
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DENT IN SKIN AT STATION 313-332 AND L24 LT THREE INCHES IN DIAMETER, AND .25 INCH DEEP.  DENTED SKIN REPAIRED BY INSTALLING INTERNAL DOUBLER PER SRM 53-04.  (M)
